# SDR A6WA201140218

- Difficulty date: April 4, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 17,932 hours, 17,082 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GALLEY FAN APPEARS TO HAVE ELECTRICAL ODOR WHEN ON.  INSPECTED GALLEY FAN MOTOR WIRING AND SURROUNDING COMPONENTS.  NO SIGN OF FAILURE OR FIRE CONDITION FOUND.  THE ODOR NOTED,  COULD NOT BE DUPLICATED.
